# SDR HEED95371

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23081043
- Condition: Failed
- Location: Start/Gen
- Part time: 401 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER WON'T ENERGIZE, REPLACED UNIT.
